# SDR AALA201910029009

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 74,866 hours, 28,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Sticks
- Location: Door Gust Lock
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ENTRY DOOR GUST LOCK BUTTON IS STICKY. DIFFICULT TO OPEN DOOR FULLY. PERFORMED OPS CHECK L1 DOOR COULD NOT DUPLICATE. OK FOR SERVICE.
